MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER

ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER
Model Number 352506100E
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is indicated as available for evaluation.A follow-up report will be submitted once the sample has been received and reviewed.
 
Event or Problem Description
Distal radiopaque band came off the dilator while getting inserted into the body, and the radiopaque band traveled into the right lungs¿.
 
Event or Problem Description
Distal radiopaque band came off the dilator while getting inserted into the body, and the radiopaque band traveled into the right lungs¿ ¿ see photos.
 
Additional Manufacturer Narrative
The device was not returned.Photos provided by the customer showed the distal side of the dilator marker missing, and the complaint was confirmed.Capa (c-2021-035) shall address a customer complaint regarding the option elite dilator's platinum marker band detaching during a procedure.The capa will investigate why the platinum marker did not stay secured in position and implement a solution to resolve the issue.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.According to the photo, provided by the customer, found one of two marker, distal side of the dilator marker is missing, and the complaint was confirmed.Capa (c-2021-035) shall address a customer complaint regarding the option elite dilator's platinum marker band detaching during a procedure.The capa will investigate why the platinum marker did not stay secured in position and implement a solution to resolve the issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.Quality engineer and complaint analyst reviewed the sample returned from the customer.Customer returned dilator and found one of two marker band was missing (distal side of the dilator) and the complaint was confirmed.Capa (c-2021-035) shall address a customer complaint regarding the option elite dilator's platinum marker band detaching during a procedure.The capa will investigate why the platinum marker did not stay secured in position and implement a solution to resolve the issue.
 
Event or Problem Description

Brand Name
OPTION ELITE RETRIEVABLE VENA CAVA FILTER
Common Device Name
OPTION ELITE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key12425404
Report Number0001625425-2021-01074
Device Sequence Number3714145
Product Code DTK
UDI-Device Identifier00886333222346
UDI-Public00886333222346
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K143405
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2024
Device Model Number352506100E
Device Catalogue Number352506100E
Device Lot Number11347150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer08/18/2021
08/18/2021
08/18/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date10/29/2021
01/28/2022
02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown